# SDR IXXA05SMN170S

- Difficulty date: August 11, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 195
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECT, RT FWD FUSELAGE BELOW FWD STATIC PORT, DOUBLER THICKNESS RATIO EXCEEDED MAX ALLOWED, ALUMINUM RIVETS USED IN LONGERONS.  REWORK REPAIR IAW TO BRING INTO CONFORMANCE, STA FS 195,  L-35R.  PERFORMED MAJOR REPAIR IAW FAA 8110-3 NR 05367 DATED 08-19-05, SEMAN DWG ED 4045 DATED 08-12-05 AND EO SEMAN NR 20051122 DATED 08-19-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PAGE 21.  TRIMMED OUT DAMAGED AREA IAW SEMAN DWG ED 4045.  PERFORMED NDT INSPECT IAW DC-8 NDT SPM, PART 06-10-01-001.  FAB`D REPAIR DOUBLER, INTERNAL FINGER DOUBLER & FILLER IAW SEMAN DWG ED 4045, DC8 SRM 51-1-4  PAGE 1.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4045, DC-8 SRM 51-1-20D PG 9, DC8
